# SDR 2007FA0000151

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: General aviation
- Aircraft: N5505N
- Make and model: Bbavia 7ECA
- Aircraft serial: 126678
- Engine: Lyc O235*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fastener
- Condition: Out Of Position
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIB NAILS PULLING OUT IN ALMOST EVERY RIB.  RT TIP RIB HAS ALL NAILS PULLED OUT AND A  SPACE BETWEEN RIBS AND SPARS, BOTH FRONT AND REAR LOCATIONS.  LT WING HAS ONE NAIL THAT IS ABOUT TO FALL OUT AS IT IS PULLED/WORKED OUT .4375 INCH.  80 PERCENT OF RIBS HAVE AT LEAST ONE NAIL OUT OVER .1250 INCH, AND ONLY APPROX 10 PERCENT OF TOTAL NAILS ARE NOT MOVING.  HAVE NOT DISASSEMBLE YET FOR SPAR DAMAGE, BUT HAVE SEEN A FEW NAILS THAT ARE (SMOKING) WHERE THEY CONTACT THE ALUMINUM RIB.  ALL FOUND DURING ROUTINE INSPECTION AT ANNUAL IAW AD AND APPLICABLE SB`S IAW THE AD.  (K)
